MAUDE Adverse Event Report: BECKMAN COULTER DXH SLIDEMAKER STAINER COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER DXH SLIDEMAKER STAINER COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN UNICEL? DXH SLIDEMAKER STAINER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no instrument malfunction.The customer scratched her right forearm with the probe wash collar while trying to remove a slide that fell inside their dxh sms instrument.The operator reported the incident as per her laboratory protocol.No further action is required at this time.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported she scratched her right forearm while trying to remove a slide that fell inside their dxh slidemaker stainer (sms) instrument.The wound on the forearm was a superficial scratch that did not require medical intervention or any work restrictions.The operator was administered retrovirals as a preventative measure and was tested for hiv and other viruses on the day of exposure.The operator was also scheduled for a 30-day follow-up.

Brand Name
DXH SLIDEMAKER STAINER COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15459288
Report Number1061932-2022-00061
Device Sequence Number12154908
Product Code GKZ
UDI-Device Identifier15099590192679
UDI-Public(01)15099590192679(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTN UNICEL? DXH SLIDEMAKER STAINER
Device Catalogue Number775222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown